# SDR IPXA2020072458165

- Difficulty date: July 24, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 22,254 hours, 13,932 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A5711236520000
- Condition: Cracked
- Location: Frame 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME 40 FWD FITTING HOLE 7 O'CLOCK APPROX .61" FIRST LAYER TO EXTEND ON THE SURFACE APPROX 1.2" CRACKED.  COMPLIED WITH EO A300-571-64579-D.
